# SDR FDEA2020072304614

- Difficulty date: May 4, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterweight
- Part number: AMC7410503
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER; UPPER RUDDER MID WEIGHT HAS CORROSION ON INTERNAL AFT   SECTION. DOT #11 REMOVED AND REPLACED MID SPAN WEIGHT IAW E.A. 1-5540-T0355282 PART 1
